Q. I have anxiety and panic attack. How long should I use Nexito Forte?

Answered by Dr. Suresh Kumar G D and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Escitalopram or Panic Attack? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have been suffering from anxiety for the last 10 years. I was able to live a normal life and working happily. I was on Nexitoplus (do not know if I had depression). Two months back because of family problems (father health issue), financial stress, work pressure, and continuous thoughts. The panic attack was on Nexito 20 and Etizola but with no greater relief. After that, our family doctor changed to Nexito forte. Now I am feeling physically well. Looking for motivation to get on with life and go to the job. Prior to use of Nexito forte, I was not able to concentrate. I was feeling less interested. Can you suggest how long should these medications be used? Also, how can I be mentally strong?


Related Questions:
Does Lexapro take a long time to start working?
Why am I not happy no matter what the situation is?
Suffering from anxiety, and panic attacks for the last 3 years. Need second opinion on the prescription.
 

Dr. Suresh Kumar G D
MBBS., DCH., MRCPCH., MRCPSYCH., CCT ( CHILD & ADOLESCENT PSYCHIATRY
Child Health, Paediatrics, Psychiatry

Hi,

Welcome to icliniq.com.

It is quite common for anxiety to get elevated when faced with stressful situations in life. The good thing is with appropriate support your anxiety will come down eventually and you can function normally. Nexito (Escitalopram) is a good medication for your condition. It is positive that you are feeling better now. I see that you are prescribed Nexito Forte (which contains Clonazepam in addition to Escitalopram).

I will recommend discussing with your family doctor and switch from Nexito Forte to Nexito (Clonazepam is not recommended for long-term use). Nexito 10 mg once daily can be continued at least for a year after your anxiety comes down and you are feeling better. Then it can be gradually cut down. I will recommend having some psychological therapy or counseling to deal with factors contributing to your anxiety and help manage family problems and stress at work. Exercise regularly, try yoga or meditation whichever you find comfortable. Cut down on drinking excessive coffee or tea or caffeinated drinks. It can worsen your anxiety.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What can cause panic attacks?
Query: Hi doctor, I have been having panic attacks for the past 13 years. I have been to the hospital on multiple occasions and have been diagnosed with anxiety attacks every time. I have had EKGs and blood work done. All the reports are fine. Sometimes, I am having multiple panic attacks in a day and also...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. For panic attacks and persistent anxiety, there is a need to get a medical checkup done. Hyperthyroidism, cardiac issues like angina, etc., could cause increased risk of panic attacks. So, if the panic attacks are persistent, then get one ECG done to rule out heart cause...  Read Full »
 
Why am I getting heavy shoulders and tingly arms when I forget my vitamin supplement?
Query: Hello doctor, I am experiencing heavy shoulders, and then my hands and legs are feeling heavy and tingly. I can feel it go up to my neck and face at times. But the main symptom is heavy shoulders. I do have low vitamin D and B. I forgot to take my supplements for almost a week. When I forget, my le...  Read Full »
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your health concern. Vitamin B12 deficiency can cause weakness, body ache and tingling sensation. But you told that after not taking the supplements your symptoms get aggravated. In my opinion, it is psychological only,...  Read Full »
 
Though I am on Stalopam, I am not getting sleep. What to do?
Query: Hi doctor, I am suffering from insomnia. I have been taking Stalopam for six months, but I am unable to sleep in the night. I had Feliz S Plus before two years, and it worked for me. But, I was advised by my doctor to stop it. What to do now?  Read Full »
Dr. Manjunadh M Nair
Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. I understand your concern. Escitalopram may not help you to sleep since it does not have much sedative property. Feliz plus has Clonazepam in it, which will aid in sleep, but is not recommended long term. Since you have not mentioned any other symptoms regarding the presc...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


When should I change my toothbrush?
Hello doctor, How can I take care of toothbrush health? How often to change toothbrush heads or disposable toothbrushes ...Read more »
Is it advisable to exclusively pump breast milk?
Hello doctor, Why more mothers are choosing to exclusively pump their breast milk? How does it work for them? Kindly exp ...Read more »
Vaginal Discharge - Types | Signs | Symptoms | Diagnosis | Treatment | Prevention
Vaginal discharge is a physiological phenomenon and some form of discharge is considered as absolutely normal. But there ...Read more »
 
 

Also Read Answers From